About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 231920, 12 pages
http://dx.doi.org/10.1155/2011/231920
Research Article

An Explicit Numerical Method for the Fractional Cable Equation

Departamento de Física, Universidad de Extremadura, 06071 Badajoz, Spain

Received 27 April 2011; Accepted 30 June 2011

Academic Editor: Fawang Liu

Copyright © 2011 J. Quintana-Murillo and S. B. Yuste. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • N.H. Sweilam, M.M. Khader, and M. Adel, “Numerical simulation of fractional Cable equation of spiny neuronal dendrites,” Journal of Advanced Research, vol. 5, no. 2, pp. 253–259, 2014. View at Publisher · View at Google Scholar
  • Mustafa Inc, Ebru Cavlak, and Mustafa Bayram, “An approximate solution of fractional cable equation by homotopy analysis method,” Boundary Value Problems, vol. 2014, no. 1, pp. 58, 2014. View at Publisher · View at Google Scholar